Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling constipated, bloated and uncomfortable. What is causing this and cure?

Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5770 Questions

default
Posted on Sat, 8 Dec 2012 in Digestion and Bowels
Question: I have recently become constipated, feeling bloated and uncomfortable, my stools are greenish.
doctor
Answered by Dr. Grzegorz Stanko 56 minutes later
Hello!

Thank you for the query.

Such symptoms may be caused by either constipation or bowel obstruction. That is why it is advisable to rule bowel obstruction first as it can be urgent. If you also do suffer from weakness, blood in stool, mucus in stool, constipation and diarrheas on and off, lost of weight, abdominal pains, it can be some large intestine disease.
That is why, you should have some diagnostics.
First of all abdominal X-ray and ultrasound should be performed, full blood work. If no urgent diseases, you should next get scheduled for colonoscopy. Only after this tests we can assume that this is only constipations.
To get rid of constipations you should increase fiber XXXXXXX products intake and drink more mineral water. Temporary relief from constipations can give stool softeners, Metocloparimidum and Bisacodylum prescribed by your doctor.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Medical Procedures
Lab Tests
Medical Topics

Recent questions on  Colonoscopy

doctor1 MD

Hello,
I'm looking for a medical term related to having a heart stop beating during a colonoscopy procedure....I missed getting the proper term from my doctor, but something sounding like the word "gavel" or "kavel" comes to mind. Can you tell me what this term actually is?
Thank you.

doctor1 MD

my heart rate is 55 at rest. had a recent colonoscopy and my heart rate dropped to 32 during the recovery. the nurse said i was dehydrated and this caused this temporary heart rate drop. After getting another iv, it returned to normal in about 3 minutes. do i have a heart issue

doctor1 MD

Hi, I have had chronic abdominal pain, lower right quadrant, for nearly 4 years now. I had diverticulitis and had 14-16" of my sigmoid colon removed. Shortly after that it was determined that my gall bladder was not functioning properly and was removed. The pain never went away. Since that time, the gall bladder removal I have craved chocolate like you wouldn't believe. I have had MRIs, CT Scans, endoscopy, colonoscopy and all the specialists can tell me is what I don't have. No one seems to care to find out what is causing it. I recently heard about Sphincter of Oddi Dysfunction. It seems possible. Would that condition cause my body to crave chocolate as a form of combat for the symptoms? I am a 43 year old male, I currently weigh about 210, up 20lbs since the surgeries.

doctor1 MD

MY HUSBAND IS 52 YOA AND HE HAS LUPUS AND CIHROSIS OF THE LIVER. HE HAD A COLONOSCOPY ON 4/3/2014.HE HAD SEVERE STOMACH PAIN FOR 3-4 DAYS ,TO THE POINT OF NOT SLEEPING. THEY DONE X-RAYS AND SAID ALL LOOKED GOOD,THEN HE FELL AND HURT HIS BACK,AND HAS BEEN IN SEVERE PAIN WITH IT.HE HAS RUN A LOW GRADE FEVER SINCE THE COLONOSCOPY,AND LAST NIGHT IT REACHED 102,AND TONIGHT HAS REACHED 101 WITH TYLENOL.CAN PAIN CAUSE THE FEVER BECAUSE HE DOESN T SEEM TO HAVE A COLD OR ANYTHING ELSE TO BE CAUSING THE FEVER?

doctor1 MD

I have a constriction in the descending colon cancer or scar tissue due to inflammation?

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed hydrocortisone 10 egg day but i have a 50-50 shot to survive this med is effect kidneys and liver red blood...

doctor1 MD

Hi, Dr. My PCP put me on 5,000 units of vitamin D a few months ago due to severe fatigue every day. For a few days I took 1000 units of vit. D at bedtime also. Then I was feeling quite a bit better. However, my dr. Said Not to do the extra 1,000...